# SDR ASAA1159245

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 17,969 hours, 5,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AIRCRAFT AT LEFT OVERWING EXIT NOT SECURE.  PER AMM 33 51 01 960 802 INSTALLED NEW EXIT SIGN LIGHT ASSY OPS NORMAL.
